My tacrolimus was revealed to be 18.2, about three times than my usual range around 5-6. This lab work was taken on Jan. 25. I have not had this high of a number before, and the rest of my labs seemed pretty much normal. I am not sure of the reason. The only major change has been my manner of getting nutrition. I am mostly fed through a tube which has two parts, one goes into the stomach and the other goes into the intestines. Due to some difficulty with my tube, I have had to go only feeding through my intestines rather than through my stomach as I usually do. Does anyone know if not taking in anything through the stomach can make one absorb more of the tacrolimus? I made my transplant team in Florida aware, and they contacted me to ask a few questions, but then in the email, it was mentioned that the transplant group in Florida may not be able to manage my case any longer unless I commit to going down there once a year. I answered the questions and responded that I could not afford a trip down to Florida. I did not hear from anyone today, and it concerns me because I do not know whether this higher level of tacrolimus could be toxic. I thought my transplant team would be willing to work with my local doctors, especially as my type of multivisceral transplant surgery has not been performed here in Kentucky, as they have in the past, but something has changed. That was why I never got a transplant doctor here locally. I explained the situation to my nutritionisit today, and he will be trying to help me to get in with one. I am just wondering how concerned about the higher tacrolimus level I should be. I wish you all the best.